default-icon
Black line on Index finger nail. 1 month
Dear Team, I am 35 years male and taking anxiety related medicines since last 5 years. I am feeling good so far with current meds and counselling . My current tablets are Reway Five( Multivitamin), Betacap 20, Pexep CR 37.5, Lonazep 0.25 and Buspin. I am on this prescription since Dec 2020. Before that I was taking once a day Venlafaxin ER 150 Mg from 2018 Oct. I am going quite good on current medicines but I noticed one clear thin black line in my right hand index finger's nail since last 3.5 weeks only. I know nails tell a lot about human health. I have attached the pics of my nail with this post. Is this something alarming? I am taking healthy diet and ample sun light also. Could you please help me to understand this ? I didn't notice anything different in my health after this black line came but I am worried to understand this.
28 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Its normal
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +133
Consult with a doctor
Online now
It's perfectly normal. No need to worry.
Next Steps
Continue your current medications.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
No need to worry that is Normal
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.